# SDR DALA2015071404348

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27 RT BETWEEN BS 1309 - 1322.   LONGERON WAS REPLACED IAW SRM 53-02, FIG. 18, PAR 12,  51-30-2, 51-10-4 AND 51-10-3, PAR 14, 21 AND 38.
